# SDR 2008UALA03737

- Difficulty date: July 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,853 hours, 35,515 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 38001614
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  *S/D*  FOUND CAPTAINS SUPPLY FLEX LINE TO MASK BOX LEAKING.  REPLACED FLEX LINE, OP CHECKED GOOD.  AC OK FOR SERVICE.
